MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL PS; TOTAL KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL PS; TOTAL KNEE REPLACEMENT SYSTEM
Model Number TPS111111101
Health Effect - Clinical Codes Pain (1994); Post Operative Wound Infection (2446)
Date of Event 06/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The bilateral patient reported pain and post-operative infection in the right knee following total knee replacement surgery.Review of the device history record indicates that the device was manufactured to specification.All sterilization requirements were met.
 
Event or Problem Description
The bilateral patient reported pain and post-operative infection in the right knee following total knee replacement surgery.

Brand Name
ITOTAL PS
Common Device Name
TOTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key7697963
Report Number3004153240-2018-00163
Device Sequence Number19270834
Product Code JWH
UDI-Device IdentifierM572TPS1111111011
UDI-Public+M572TPS1111111011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2016
Device Model NumberTPS111111101
Device Catalogue NumberTPS-111-1111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2018
Initial Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR